MAUDE Adverse Event Report: DEROYAL INTERCONTINENTAL, S.R.L FOAM WRAP, KNEE, UNIV, W/ STRAPS W/4 COLD/HOT PACKS; PACK, HOT OR COLD, DISPOSABLE

DEROYAL INTERCONTINENTAL, S.R.L FOAM WRAP, KNEE, UNIV, W/ STRAPS W/4 COLD/HOT PACKS; PACK, HOT OR COLD, DISPOSABLE
Model Number 9387-00
Medical Device Problem Codes Use of Device Problem (1670); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Rash (2033); Blister (4537)
Date of Event 09/25/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A complaint was received on 9/25/2023 reporting skin discoloration and blisters occurred with one reported patient.Details were not provided regarding treatment after the rash and blistering occurred.This investigation is ongoing at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.
 
Event or Problem Description
The skin discoloration and blisters occurred with one reported patient.
 
Additional Manufacturer Narrative
A complaint was received on 9/25/2023 reporting skin discoloration and blisters occurred with one reported patient.Details were not provided regarding treatment after the rash and blistering occurred.The sample was not returned to deroyal for evaluation.Deroyal was unable to determine the true root cause.Due to the root cause finding there were no corrective and or preventive actions taken.Instructions for use are printed on the cold and hot pack.When pack is hot instruction for use states cover or wrap in a towel.Apply to desired area.When the pack is cold, place pack in coldstar cover or wrap in a towel and apply to desired area.Do not lie or sleep on pack.An inventory check of the foam wrap with cold and hot packs was made by deroyal, a total of 8 of 9384-00 were inspected, and no discrepancies were identified during the inspection.This investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.

Brand Name
FOAM WRAP, KNEE, UNIV, W/ STRAPS W/4 COLD/HOT PACKS
Common Device Name
PACK, HOT OR COLD, DISPOSABLE
Manufacturer (Section D)
DEROYAL INTERCONTINENTAL, S.R.L
km 7 autopista joaquin balague
pisano free zone bldg 49
santiago,
DR 
Manufacturer (Section G)
DEROYAL INTERCONTINENTAL, S.R.L
km 7 autopista joaquin balague
pisano free zone bldg 49
santiago,
DR  
Manufacturer Contact
melissa logsdon
200 debusk lane
powell, TN 37849
8653626157
MDR Report Key17940076
Report Number3004605321-2023-00003
Device Sequence Number12375829
Product Code IMD
UDI-Device Identifier00749756101981
UDI-Public00749756101981
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number9387-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/25/2023
Supplement Date Received by Manufacturer09/25/2023
Initial Report FDA Received Date10/16/2023
Supplement Report FDA Received Date12/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown